# SDR WGEA200700016

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N134DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000035
- Aircraft time: 101 hours, 101 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 271125681004
- Part serial: 0388
- Condition: Inoperative
- Location: Zone 300
- Part time: 101 hours, 101 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PREFLIGHT CAS MESSAGE UNCOMMANDED TRIM, ELEVATOR SPLIT TRIM DISPLAYED.  REMOVED AND REPLACED RIGHT ELEVATOR PITCH TRIM ACTUATOR.  OPS CHECK GOOD IAW EA500 AMM 23-33-15.
